Have abrasions on inside of labia from rough sex. What over the counter medicine be used?
User rating for this question
Hi, I have abrasions on the inside of my labia from rough sex with my partner, what over the counter medicince can I purchase. I cannot seek medical assistance as I live in Saudi Arabia.
Posted Tue, 3 Dec 2013 in Women's Health
Answered by Dr. Rakhi Tayal 15 minutes later
Brief Answer: You can use steroid based antiseptic cream. Detailed Answer: Hello, Thanks for trusting us with your health concern. From your symptoms it looks like vulvovaginitis to me which is inflammation or infection of the vulva and vagina. It may be caused by chafing or friction rub which occurred after intercourse which you had prior to these symptoms. Apply cold compresses and wear cotton undergarments. Oral anti inflammatories like ibuprofen/acetaminophen are also helpful. Keep the area dry and apply a steroid based antiseptic cream like Neosporin-H. Avoid having sex till it is cured. You can use a water based lubricant also during intercourse. This should be better in next 4-5 days. In case the pain or swelling persists with any discharge then consider going to a gynecologist for proper systemic antibiotics. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal.
Follow-up: Have abrasions on inside of labia from rough sex. What over the counter medicine be used? 4 minutes later
Thank you, Can I use the suggested cream internally? The most pain is when I pee and sit down.
Answered by Dr. Rakhi Tayal 10 minutes later
Brief Answer: Yes. You can use it internally. Detailed Answer: Hello. Thanks for writing again. Yes. You can use the cream internally also. Do wash the vagina daily with a vaginal wash available over the counter before applying the cream. Hope my answer is helpful. If you do not have any clarifications, you can close the discussion and rate the answer. Wish you good health. Regards
People also viewed
- Over the counter hangover medicine
- Eating nuts after eggs retrieval
- Is muscle spasm a side effect of focalin xr?
- Reason for early periods after marriage
- Over the counter joint medicine
- Is skin rash a side effect of hyaluronidase?
- Over the counter pneumonia medicine
- Is shivering a side effect of gammar-p i.v.?
- Is blurred vision a side effect of fentanyl?
- Loop diathermy after effects
- Is slurred speech a side effect of diazepam?
- Burn medicine over the counter
- Heavy periods twice a month after loop diathermy
- Over the counter flu medicine
- Drinking after hysterectomy